Gamma-limits of convolution functionals

Luca Lussardi

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We compute the Gamma-limit of a sequence of non-local integral functionals depending on a regularization of the gradient term by means of a convolution kernel. In particular, as Gamma-limit, we obtain free discontinuity functionals with linear growth and with anisotropic surface energy density.
Original languageEnglish
Pages (from-to)486-515
Number of pages30
JournalESAIM. COCV
Volume19
DOIs
Publication statusPublished - 2013
Externally publishedYes

Keywords

  • Gamma-convergence
  • convolution functionals

Fingerprint

Dive into the research topics of 'Gamma-limits of convolution functionals'. Together they form a unique fingerprint.

Cite this